I just had a lupron shot on Friday and its Monday now and i feel terrible, hot flashes all this morning, very nausious, a terrible head ache, and then sometimes i zone out and dont feel like my self at all.Do the side effects go away, im supposed to get another shot in 3 months but if its going to be like this i dont want to. Any advice?
It can be because of the side effects of lupron. Also your symptoms can be because of anaemia or general ill health. If they are because of the lupron then they will pass off with time. Whether to take the next shot or not can be decided after a thorough evaluation.
Hope this helps.
I found when I took the lupron monthly shots that I had way more side effects however I was given add back therapy during that time. Recently I was given the 3 month shot with no Therapy and there were two times during those three months that I thought I was going to lose my mind but I didnt get the same side effects as the monthly injection. I think every person is different.
I also found that if a nurse knew how to mix and administer the lupron the side effects were less. I had one nurse shake the crap out of it when clearly it says tip back and forth slowly to mix it. They wouldnt say that if it was an important part of the injection process.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.